On Serre's Problem for RIT Algebras

Natalia Iyudu, I.E. Antoniou, R. Wisbauer

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)6037-6050
Number of pages14
JournalCommunications in Algebra
Volume31
Issue number12
DOIs
Publication statusPublished - 2003

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Iyudu, N., Antoniou, I. E., & Wisbauer, R. (2003). On Serre's Problem for RIT Algebras. Communications in Algebra, 31(12), 6037-6050. https://doi.org/10.1081/AGB-120024865